Your browser doesn't support javascript.

BVS APS

Atenção Primária à Saúde

Home > Pesquisa > ()
XML
Imprimir Exportar

Formato de exportação:

Exportar

Email
Adicionar mais destinatários
| |

Acute dystonia after initial doses of ziprasidone: a case report.

Yumru, Mehmet; Savas, Haluk A; Selek, Salih; Savas, Esen.
Artigo em Inglês | MEDLINE | Abr 2006 | ID: mdl-16580766
Resumo: We present the case of an 18-year-old man, who was admitted with an obsessive compulsive disorder (OCD) since 17 years old. He had symmetry and contamination obsessions and cleaning compulsions, and had been treated with fluoxetine 40 mg/day for 2 months. The patient was not taking additional psychotropic medication. We made ziprasidone augmentation to the treatment. First day, ziprasidone 40 mg bid was applied. Four hours after the evening dose, the patient complained about distress. He demonstrated a notable torticollis and dystonic posture to his left side. Intramuscular biperiden lactate (5 mg) was given, and dystonic symptoms resolved within 30 min. Ziprasidone is a new atypical antipsychotic with reported low potential for extrapyramidal side effects. To our knowledge, acute dystonic reaction with initial doses of ziprasidone in adult has not been reported yet. This case report describes a male patient with OCD developed acute dystonia shortly after initial doses (80 mg/day) of ziprasidone and discusses precautions in antipsychotic use.